Turan, Mehmet

Loading...
Profile Picture
Name Variants
T., Mehmet
Turan M.
M.,Turan
Turan,Mehmet
Mehmet, Turan
T.,Mehmet
Turan A.
Mehmet Turan
M., Turan
Turan, Mehmet
Turan,M.
Turan, M.
Job Title
Profesör Doktor
Email Address
mehmet.turan@atilim.edu.tr
Main Affiliation
Mathematics
Status
Website
ORCID ID
Scopus Author ID
Turkish CoHE Profile ID
Google Scholar ID
WoS Researcher ID
Scholarly Output

46

Articles

39

Citation Count

51

Supervised Theses

3

Scholarly Output Search Results

Now showing 1 - 1 of 1
  • Article
    Citation - WoS: 5
    Citation - Scopus: 6
    Bifurcation of Three-Dimensional Discontinuous Cycles
    (Pergamon-elsevier Science Ltd, 2009) Akhmet, M. U.; Turan, M.; Mathematics
    We consider three-dimensional discontinuous dynamical systems with non-fixed moments of impacts. Existence of the center manifold is proved for the system. The result is applied for the extension of the planar Hopf bifurcation theorem [M.U. Akhmet, Perturbations and Hopf bifurcation of the planar discontinuous dynamical system, Nonlinear Analysis 60 (2005) 163-178]. Illustrative examples are constructed for the theory. (C) 2009 Elsevier Ltd. All rights reserved.